# SDR HALA2010081800371

- Difficulty date: August 18, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 79,771 hours, 14,440 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - MX LEVEL EICAS IDG OUT TEMP AT TOP OF CLIMB IDG OUT LT 92 RT 110 IDG RISE LT 8 RT 12.   PERFORMED TROUBLESHOOTING IAW FIM 24-20-00/101 FIG 103, BLOCK 1 MESSAGE REGARDED AS NUISANCE MESSAGES NO ACTION REQUIRED.
